... my shoulders and down the back of my legs, I have to walk up the steps one at a time, I feel like I've been working in a garden all day, well about six months ago my doc. put me on Tricor cause my trig. were a little to high and that was when my pain started so i guit taking it and told my doc. she says ' Oh you have fibro. without any test done or anything my muscles are only sore, does fibro cause your muscles to hurt all the time? and if the soreness is from the Tricor should't it be gone by now? I have been off of it for 3 or 4 months. thanks if anyone can help shirl621
Firbromyalgia is diagnosed by symptoms and muscle pain or just pain in general is one of the symptoms. Join the group here at drugs.com and look through posts in that group to see if you seem to have more of the symptoms. You can also look it up in wikipedia.org. It does cause alot of pain and they usually touch the 13 pressure points and see how the patient reacts, constant low grade fever and insomnia are other things they look for. If you have been off the meds for 3 to 4 months, I would think the meds were out of your system and the side effects gone. If you are in doubt, have another doctor check you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 5 answers
Posted 15 Sep 2013 • 1 answer
Posted 13 Apr 2014 • 1 answer
Posted 25 Feb 2016 • 1 answer
Epclusa - Hey guys I just started taking this new medication my 1st week. How are you all doing with
Posted 7 Aug 2016 • 4 answers